Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Isolated elliptical galaxies in the local Universe
Authors: Lacerna, I.; Hernández-Toledo, H. M.; Avila-Reese, V.; Abonza-Sane, J.; del Olmo, A.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Astronomy and Astrophysics
Volume: 588
Start Page: id. A79 (22 pp)
Document Type: Article
ID: 731538.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.